On the existence of multiparameter families of solutions of a Volterra integral equation of the first kind
Doklady Akademii Nauk, Tome 235 (1977) no. 4, pp. 772-774
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1977_235_4_a11,
author = {N. A. Magnitskii},
title = {On the existence of multiparameter families of solutions of a {Volterra} integral equation of the first kind},
journal = {Doklady Akademii Nauk},
pages = {772--774},
year = {1977},
volume = {235},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1977_235_4_a11/}
}
TY - JOUR AU - N. A. Magnitskii TI - On the existence of multiparameter families of solutions of a Volterra integral equation of the first kind JO - Doklady Akademii Nauk PY - 1977 SP - 772 EP - 774 VL - 235 IS - 4 UR - http://geodesic.mathdoc.fr/item/DAN_1977_235_4_a11/ LA - ru ID - DAN_1977_235_4_a11 ER -
N. A. Magnitskii. On the existence of multiparameter families of solutions of a Volterra integral equation of the first kind. Doklady Akademii Nauk, Tome 235 (1977) no. 4, pp. 772-774. http://geodesic.mathdoc.fr/item/DAN_1977_235_4_a11/